# SDR IPXA2018111986079

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 19,086 hours, 11,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY CYLINDER WAS DEPLETED.  THE CYLINDER WAS SERVICED AND RECHECKED IAW AMM 52-10-14-0301.
